Alert archive / Indiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 17, NWS Indianapolis, IN

March 7, 2017Howard County, Tipton County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Mar 7, 2017, 4:46 AM EST for Howard County, Tipton County, Indiana. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 7, 2017, 4:46 AM EST (09:46 UTC)
Expired
Mar 7, 2017, 5:00 AM EST
In force
14 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Howard County, IN, Tipton County, IN

The radar

The Indianapolis radar (KIND), 93 km from the middle of the area, began a volume at 09:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 9.8 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2017-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2017-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 475 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-285 J/kg
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
475 m²/s²
0-3 km storm-relative helicity
484 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

187 
WUUS53 KIND 070946
SVRIND
INC067-159-071000-
/O.NEW.KIND.SV.W.0017.170307T0946Z-170307T1000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
446 AM EST TUE MAR 7 2017

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Howard County in central Indiana...
  Northern Tipton County in central Indiana...

* Until 500 AM EST.

* At 445 AM EST, a severe thunderstorm was located over Kokomo,
  moving east at 55 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Kokomo, Greentown, Converse, Sharpsville and Indian Heights. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4056 8586 4039 8586 4038 8622 4055 8626
      4056 8619 4057 8599 4057 8587
TIME...MOT...LOC 0945Z 260DEG 49KT 4048 8614 

HAIL...0.75IN
WIND...60MPH
 
$$

Ryan
1 follow-up statement
042 
WWUS53 KIND 071000
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
500 AM EST TUE MAR 7 2017

INC067-159-071010-
/O.EXP.KIND.SV.W.0017.000000T0000Z-170307T1000Z/
Howard IN-Tipton IN-
500 AM EST TUE MAR 7 2017

...THE SEVERE THUNDERSTORM WARNING FOR HOWARD AND NORTHERN TIPTON
COUNTIES HAS EXPIRED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been allowed to expire.  However gusty winds and heavy rain are still
possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Indianapolis.

LAT...LON 4056 8586 4039 8586 4038 8622 4055 8626
      4056 8619 4057 8599 4057 8587
TIME...MOT...LOC 1000Z 260DEG 49KT 4051 8591 

$$

Ryan

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 4:12 AM EST, 34 minutes earlier.

Area forecast discussion, Mar 7, 4:12 AM EST, 34 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
412 AM EST Tue Mar 7 2017

.UPDATE...
The AVIATION Section has been updated below.

&&

.SYNOPSIS...
Issued at 239 AM EST Tue Mar 7 2017

A line of showers and thunderstorms will move through central
Indiana early this morning ahead of a cold front. High pressure
will build in behind the front bringing dry weather with it, but
keeping windy conditions over the area through Wednesday. A
quick-moving wave could bring small chances for precipitation
overnight Thursday. Saturday a stronger system could bring cooler
temperatures and chances for accumulating snow to the area.

&&

.NEAR TERM /Early this morning and today/...

Issued at 239 AM EST Tue Mar 7 2017

Scattered showers and thunderstorms have fired in central Indiana, ahead
of a line of prefrontal storms currently over northeast and
central Illinois. A strong low level jet is overhead with winds of
50-60 kts around 2000 ft according to VAD profile at KIND. Gusts
outside of storms across the area are generally running 25 to 45
mph. Lack of any surface based instability and a weak capping
inversion should allow storms to weaken as the aforementioned line
moves into the area. Showers/storms could mix down some of that
low level jet wind though, and thus could see stronger gusts of 50
to 55 mph from these. Can't rule out a severe gust, but the lack
of instability should tend to keep storms from crossing the line
between strong and severe.

Scattered storms ahead of the line are moving ENE through the
area. The line itself is moving into NW Warren county at 310 am,
and should be moving into Lafayette before 4am, Terre Haute around
4 am, Indy and Bloomington just before 5 am, and Muncie to
Columbus around 530 am based on current timing. Expect storms to
continue to weaken as they march across the area.

Rain showers will continue behind the line for a few hours before
ending. Should see dry conditions across all but the far eastern
counties by afternoon, and even there only a slight chance some
showers are still hanging around. Highs for the day will likely be
early this morning and should see dropping temps in the afternoon
behind the front.

&&

.SHORT TERM /Tonight through Thursday night/...

Issued at 239 AM EST Tue Mar 7 2017

High pressure will build in the wake of the frontal passage. A
strong pressure gradient across the area will bring wind gusts on
Wednesday that could approach advisory criteria and will need to
monitor this possibility. Highs in the 50s are expected under full
sunshine but cooler temperatures aloft.

The next system to move through will be Thursday night when a weak
upper wave swings through and a surface frontal system moves
through to the south of the area. This could bring some chances
for rain, and possibly a changeover to snow/rain snow mix late
Thursday night, but no accumulation expected with this one.

&&

.LONG TERM /Friday through Monday/...
Issued at 150 AM EST Tue Mar 7 2017

Primary focus for the extended period is the potential for a late
season winter storm to impact the Ohio Valley late Friday through
Saturday.

Amplified upper flow pattern setting up through the weekend over
much of the eastern U S as a deep upper low dives into New England
and the Canadian Maritimes. Broad northwest flow will reside over
central Indiana on the back side of the progressively deepening
trough aloft in response to the aforementioned upper low.
Multiple waves aloft will quickly track within the northwest flow
and across the Ohio Valley through much of the extended...keeping
the region in an unsettled and chilly weather pattern.

At the surface...bulk of the extended guidance is supporting a
strong Arctic high pressure sliding down from the Canadian
Prairies and into the Great Lakes. This feature will have
influence on how significant of an impact the region will see as
low pressure kicks out to the E/SE from the central Rockies. This
storm will swing east through the Ohio and Tennessee Valleys for
Saturday and with ample cold air in place courtesy of the Arctic
high to the north...stage is set for a late season winter storm
over the Ohio Valley. With that being said though...00Z guidance
including ensemble data continues to shift the threat for
precipitation largely in the form of snow further south due to the
strength of the high to the north. Still plenty to sort out in
the coming days as track shifts will lead to adjustments in
potential snowfall impacts. Will maintain likely pops at a minimum
for Saturday with low level thermals supportive of precipitation
falling as all snow...perhaps mixing with rain at times.

It should be noted that the amount of moisture present certainly
supports the potential for accumulating snow to impact parts of
the region...but details are difficult at this early stage. While
the track of the storm will be critical in determining potential
for snow...the combination of snowfall rates...near surface layer
temperatures and ground temperatures will all be factors in
determining how efficient snowfall will accumulate. In a
nutshell...the potential is certainly there for snow to impact
Saturday activities and possibly accumulate as well. But it
remains far too early to determine specific impacts and amounts at
this time. Stay tuned.

High pressure will bring a dry cool day for Sunday...with
precipitation returning for late Monday and Monday night as a
surface wave tracks into the region with a cold front. Surface
temperatures support a mixture of rain and snow over the region by
Monday night. Temperatures will recover to near normal by Monday
ahead of the cold front but if an accumulating snow is laid down
on Saturday...temperatures would need to be lowered for Sunday and
Monday.

&&

.AVIATION /Discussion for 070900z TAF update/...

Issued at 406 AM EST Tue Mar 7 2017

Tweaked timing of thunderstorms with the update. TSRA currently
over KLAF and KHUF for the next hour, scattered TSRA over KIND and
KBMG currently will be followed by the main line in about an hour
or so. Mainly MVFR with the storms and this should continue for a
few hours after they move through. Showers will also continue for
a few hours after the storms pass. Strong wind gusts of 28-38 kts
outside of showers/storms and have seen up to 47 kts reported in
storms. Winds out of the south ahead of the line, out of the
southwest behind the line, and further upstream see westerlies
coming by around 15-18z.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...CP
NEAR TERM...CP
SHORT TERM...CP
LONG TERM....Ryan
AVIATION...CP
Hazardous weather outlook, Mar 7, 4:06 AM EST, 40 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
406 AM EST Tue Mar 7 2017

INZ021-028>031-035>049-051>057-060>065-067>072-080915-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Lafayette, Frankfort, Kokomo,
Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute,
Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour
406 AM EST Tue Mar 7 2017

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: Thunderstorms will move through central Indiana this
morning. A couple severe storms are possible. Also outside of storms
winds will gust to 45 mph.

Hazards: Strong to Damaging winds. Lightning. Small hail.

Timing: Storms possible through late morning, but the best chances
for anything strong to severe will be before 6 am. Strong wind gusts
until 7 am.

Discussion: A prefrontal line of thunderstorms is moving through
central Indiana early this morning and could produce strong and a
couple severe storms. A low level jet over the area will also allow
some strong wind gusts to mix down and produce gusts outside of
showers and storms up to 45 mph, with higher gusts within showers and
storms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Outlook: Accumulating snow is possible Saturday.

Discussion: A strong low pressure system moving through south of the
area could bring accumulating snow to central Indiana on Saturday. At
this time variability in model runs lends very low confidence to
putting out specific amounts.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any strong winds or hail.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

cp

In the hours before

Special weather statement, Mar 7, 2:41 AM EST, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
241 AM EST TUE MAR 7 2017

INZ036-044-045-051>053-060-061-070830-
Owen IN-Clay IN-Montgomery IN-Putnam IN-Parke IN-Greene IN-Vigo IN-
Sullivan IN-
241 AM EST TUE MAR 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN VIGO...EASTERN
SULLIVAN...CLAY...EASTERN PARKE...WESTERN OWEN...NORTHWESTERN
GREENE...SOUTHERN MONTGOMERY AND PUTNAM COUNTIES UNTIL 330 AM EST...

At 240 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Rockville to 6 miles southwest of Brazil
to near Sullivan. Movement was northeast at 55 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Crawfordsville, Greencastle, Brazil, Rockville, Jasonville,
Cloverdale, Seelyville, Ladoga, Roachdale, Dugger, Knightsville, Clay
City, Hymera, Bainbridge, Rosedale, Carlisle, Harmony, New Market,
Staunton and Fillmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3944 8727 3983 8728 4011 8676 3970 8674
      3919 8687 3895 8740
TIME...MOT...LOC 0740Z 238DEG 50KT 3980 8722 3947 8722 3905 8732

Ryan
Special weather statement, Mar 7, 2:57 AM EST, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
257 AM EST TUE MAR 7 2017

INZ021-028-029-035-036-043-044-070900-
Montgomery IN-Fountain IN-Parke IN-Warren IN-Vermillion IN-
Tippecanoe IN-Carroll IN-
257 AM EST TUE MAR 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CARROLL...FOUNTAIN...
TIPPECANOE...NORTHWESTERN PARKE...WARREN...VERMILLION AND
NORTHWESTERN MONTGOMERY COUNTIES UNTIL 400 AM EST...

At 256 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Sheldon to near Potomac to near Arthur.
Movement was east at 50 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Lafayette, West Lafayette, Delphi, Covington, Veedersburg,
Williamsport, Newport, Attica, Shadeland, Dayton, Battle Ground,
Cayuga, Montezuma, Waynetown, Linden, West Lebanon, Dana, Hillsboro,
Kingman and Perrysville.

LAT...LON 4074 8659 4032 8675 3974 8741 3974 8753
      4048 8753 4048 8709 4056 8709 4056 8677
      4073 8675
TIME...MOT...LOC 0756Z 264DEG 46KT 4073 8764 4032 8788 3975 8848

Ryan
Special weather statement, Mar 7, 3:43 AM EST, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
343 AM EST TUE MAR 7 2017

INZ035-036-043>045-051-052-060-061-070930-
Clay IN-Montgomery IN-Putnam IN-Fountain IN-Parke IN-Greene IN-
Vermillion IN-Vigo IN-Sullivan IN-
343 AM EST TUE MAR 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR VIGO...SOUTHERN FOUNTAIN...
SULLIVAN...CLAY...PARKE...WESTERN GREENE...VERMILLION...SOUTHERN
MONTGOMERY AND WESTERN PUTNAM COUNTIES UNTIL 430 AM EST...

At 342 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Ridge Farm to Willow Hill. Movement was
east at 50 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Terre Haute, Crawfordsville, Greencastle, Brazil, Linton, Clinton,
Sullivan, Rockville, Newport, West Terre Haute, Jasonville, Fairview
Park, Shelburn, Prairieton, Prairie Creek, Cayuga, Farmersburg,
Seelyville, Montezuma and Ladoga.

LAT...LON 3922 8757 3925 8757 3925 8760 3931 8762
      3935 8753 3998 8753 4005 8670 3993 8669
      3934 8699 3934 8705 3922 8705 3891 8721
      3891 8753 3896 8751 3899 8758 3899 8756
      3906 8757 3911 8765 3912 8763 3914 8766
TIME...MOT...LOC 0842Z 267DEG 43KT 3991 8760 3901 8802

Ryan
Special weather statement, Mar 7, 3:53 AM EST, 53 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
353 AM EST TUE MAR 7 2017

INZ029-035-036-070930-
Montgomery IN-Fountain IN-Tippecanoe IN-
353 AM EST TUE MAR 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR FOUNTAIN...SOUTHERN TIPPECANOE
AND NORTHERN MONTGOMERY COUNTIES UNTIL 430 AM EST...

At 353 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Williamsport to 7 miles northwest of
Newport. Movement was east at 45 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Crawfordsville, Veedersburg, Waynetown, Darlington, Linden, Clarks
Hill, Hillsboro, New Richmond, Wingate, Newtown, Mellott and Yeddo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4007 8742 4024 8726 4031 8670 4005 8671
      3998 8743 4003 8744
TIME...MOT...LOC 0853Z 263DEG 38KT 4024 8726 3998 8747

Ryan
Special weather statement, Mar 7, 4:19 AM EST, 27 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
419 AM EST TUE MAR 7 2017

INZ045-051>054-060>062-067-068-071000-
Daviess IN-Knox IN-Owen IN-Clay IN-Morgan IN-Putnam IN-Greene IN-
Vigo IN-Sullivan IN-Monroe IN-
419 AM EST TUE MAR 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VIGO...NORTHWESTERN
MONROE...WESTERN MORGAN...SULLIVAN...KNOX...CLAY...OWEN...GREENE...
DAVIESS AND SOUTHERN PUTNAM COUNTIES UNTIL 500 AM EST...

At 419 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from Brazil to 7 miles east of Palestine to near
Albion. Movement was east at 55 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Vincennes, Washington, Mooresville, Brazil, Linton, Sullivan,
Bloomfield, Spencer, Russellville, Ellettsville, Bicknell,
Jasonville, Cloverdale, Brooklyn, Worthington, Odon, Shelburn,
Farmersburg, Monrovia and Dugger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3847 8775 3851 8765 3864 8762 3874 8750
      3886 8755 3896 8751 3898 8757 3956 8717
      3961 8632 3890 8683 3890 8690 3877 8692
      3853 8710 3855 8721 3851 8730 3854 8743
      3850 8753 3852 8754 3849 8754 3842 8774
TIME...MOT...LOC 0919Z 263DEG 48KT 3951 8712 3900 8747 3842 8807

Ryan
Special weather statement, Mar 7, 4:23 AM EST, 23 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
423 AM EST TUE MAR 7 2017

INZ021-030-031-036>039-044>047-052-071015-
Howard IN-Clay IN-Montgomery IN-Clinton IN-Tipton IN-Putnam IN-
Hendricks IN-Boone IN-Parke IN-Hamilton IN-Marion IN-Carroll IN-
423 AM EST TUE MAR 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARROLL...CLINTON...
HOWARD...HENDRICKS...NORTH CENTRAL CLAY...SOUTHEASTERN PARKE...
WESTERN MARION...BOONE...WESTERN HAMILTON...TIPTON...EASTERN
MONTGOMERY AND PUTNAM COUNTIES UNTIL 515 AM EST...

At 423 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southwest of Walton to 9 miles north of
Crawfordsville to near Brazil. Movement was east at 65 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Indianapolis, Kokomo, Frankfort, Crawfordsville, Carmel, Noblesville,
Plainfield, Brownsburg, Lebanon, Zionsville, Speedway, Greencastle,
Danville, Tipton, Windfall City, Westfield, Avon, Cicero, Pittsboro
and Whitestown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4038 8586 3963 8632 3963 8646 3960 8647
      3956 8716 4014 8686 4022 8677 4021 8670
      4028 8670 4056 8637 4057 8587
TIME...MOT...LOC 0923Z 260DEG 58KT 4060 8636 4017 8683 3956 8716

Ryan

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 2:41 AM ESTSpecial Weather StatementINDClay, Owen, Parke, Putnam49 min
Mar 7, 2:57 AM ESTSpecial Weather StatementINDFountain, Tippecanoe, Vermillion, Warren63 min
Mar 7, 3:43 AM ESTSpecial Weather StatementINDClay, Parke, Putnam, Sullivan, Vermillion, Vigo47 min
Mar 7, 3:49 AM ESTSevere Thunderstorm WarningINDCarroll, Clinton, Fountain, Tippecanoe41 min
Mar 7, 3:53 AM ESTSpecial Weather StatementINDFountain, Montgomery37 min
Mar 7, 4:19 AM ESTSpecial Weather StatementINDClay, Daviess, Greene, Knox, Morgan, Owen and 1 more41 min
Mar 7, 4:23 AM ESTSpecial Weather StatementINDBoone, Clinton, Hendricks, Howard, Montgomery, Putnam and 1 more52 min
Mar 7, 4:54 AM ESTSpecial Weather StatementINDBrown, Daviess, Johnson, Lawrence, Martin, Monroe and 1 more66 min
Mar 7, 5:05 AM ESTSpecial Weather StatementINDHamilton, Hancock, Hendricks, Madison, Marion, Tipton55 min
Mar 7, 5:31 AM ESTSpecial Weather StatementINDJackson, Lawrence, Martin44 min
Mar 7, 12:20 PM ESTRiver Flood WarningINDDaviess, Gibson, Knox, Pike4 days
Mar 7, 3:42 PM ESTWind AdvisoryINDBoone, Carroll, Clinton, Delaware, Fountain, Hamilton and 14 more27 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.